Commentarii Mathematici Helvetici


Full-Text PDF (197 KB) | Metadata | Table of Contents | CMH summary
Volume 79, Issue 3, 2004, pp. 502–515
DOI: 10.1007/s00014-004-0804-2

Published online: 2004-09-30

On the Gabai-Eliashberg-Thurston Theorem

Ko Honda[1], William H. Kazez[2] and Gordana Matić[3]

(1) University of Southern California, Los Angeles, USA
(2) University of Georgia, Athens, USA
(3) University of Georgia, Athens, USA

We present a new, completely three-dimensional proof of the fact, due to the combined work of Gabai and Eliashberg-Thurston, that every closed, oriented, connected, irreducible 3-manifold with nonzero second homology carries a universally tight contact structure.

Keywords: tight, contact structure

Honda Ko, Kazez William, Matić Gordana: On the Gabai-Eliashberg-Thurston Theorem. Comment. Math. Helv. 79 (2004), 502-515. doi: 10.1007/s00014-004-0804-2